Journal of Mathematical Studies of Literature

Publishing Model:
ISSN:
Online ISSN: pending | Print ISSN: pending
Journal of Mathematical Studies of Literature is dedicated to the interdisciplinary study of the mathematical and statistical analysis of literature across all languages and historical periods.
DOI Prefix: 10.62762/JMSL

Journal Metrics

-
Impact Factor
-
CiteScore

Recent Articles

Open Access | Research Article | 24 October 2026
Between Bound and Extremum: A Mathematical Reading of Odyssey 15.69-71
Journal of Mathematical Studies of Literature | Volume 1, Issue 1: 21-27, 2025 | DOI: 10.62762/JMSL.2026.634016
Abstract
Odyssey 15.69-71 has Menelaus advise Telemachus that a host who loves or hates a guest to excess is worse than one who observes αἴσιμα (aisima; `due measure'), a word usually rendered as measure, balance or moderation. Read against the vocabulary of modern optimisation, the passage can look like an early statement of an optimisation principle: two extremes excluded, something better in between. We argue that this resemblance is misleading. The Greek text describes a tolerance interval, a set of acceptable conduct with no criterion for ranking one acceptable choice above another, rather than an interior extremum, a unique optimal point which, for a differentiable objective, is marked b... More >
Open Access | Research Article | 18 June 2026
A Multidimensional Mathematical Analysis of Dante’s Divina Commedia
Journal of Mathematical Studies of Literature | Volume 1, Issue 1: 4-20, 2025 | DOI: 10.62762/JMSL.2026.487587
Abstract
Dante Alighieri’s Divina Commedia is the preeminent work of the Italian literature and one of the greatest of the world literature. The poem allegorically represents the soul’s journey toward God passing through Inferno, Purgatorio and Paradiso. At each stage of the journey, Dante adapts his language to the different contexts he describes, bringing together, in a single great work, the various types of language that had previously been specific to comedy or tragedy. This is why scholars speak of pluristylism. Compared to Inferno and Purgatorio, the language of Paradiso increases in complexity and in linguistic perfection to express profound theological concepts, making the reading more d... More >

Graphical Abstract
A Multidimensional Mathematical Analysis of Dante’s Divina Commedia
Open Access | Editorial | 26 November 2025
A Journal Devoted to the Mathematical Study of Literature Written in Any Language from Any Historical Period
Journal of Mathematical Studies of Literature | Volume 1, Issue 1: 1-3, 2025 | DOI: 10.62762/JMSL.2025.258267
Abstract
Presents the introductory editorial for the inaugural issue of this title. More >

Journal Statistics

2
Authors
2
Countries / Regions
3
Articles
0
Scopus Citations
0% Cited
2025
Published Since
1,546
Article Views
631
Article Downloads
Journal of Mathematical Studies of Literature
Journal of Mathematical Studies of Literature
eISSN: pending | pISSN: pending
Crossref
Crossref
Member of Crossref
Visit Crossref →